Last week I had a follow up appointment with my doctor. As he had planned, since I had already stopped taking my old anti-depressant, he increased my new anti-depressant from 50mg to 100mg. Doubling the 50s to finish them off, and have a new prescription for the 100mg capsules.

Had some of the same side effects as I did when I increased the old one. Mostly stomach issues. That has mostly gone away, but I am finding that if I don’t eat right around the time I take my pills my stomach tends to be a little more upset throughout the day. Since I’ve always kind of had stomach issues, its hard to say whether or not it is being caused by the medication or some other factors (food, etc.). This one does say it should be taken with food and the old one didn’t. It may be due to the fact that the old one was in time release capsules, but the new one is in those capsules that are like two pieces that you could pull apart (usually contain medication in powder form).

Its a little too early still to say whether or not the increased dose it having any effect or not. I really didn’t feel any change when we increased the dose last time, which ultimately is why I felt changing medication altogether was ok.

—–

It’s Mental Health Week! #GETLOUD
Find out more here: mentalhealthweek.cmha.ca
And also, here: getloud.mentalhealthweek.ca

I plan to try and write a few more posts this week, but we’ll see how it goes. I’ve been putting a lot of pressure on my self lately, and that is not good. I’m not going to try and force it, I’ll just let it happen.

—–

P.S. #MayThe4thBeWithYou